# SDR SWAA2021011139877

- Difficulty date: January 5, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 111.10 AT 28 INCHES OF FROM SPART LT HORIZONTAL STAB / REPAIRED INSPAR RIB 111.10 AT 28 INCHES OF FROM SPART LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 MATERIAL USED FOR REPAIR PARTS IS KIT T-SECTION P/N 55100003-01 BATCH SW 2020002209 PO 0.0.0.
